# SDR CA040304009

- Difficulty date: March 4, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Lkheed 382G
- Aircraft time: 31,584 hours
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 6114 · Propeller Hub Section
- Part: Seal
- Part number: 69494R124
- Condition: Dislodged
- Location: Pump Housing
- Component: Hub, Hamstd
- Component part number: 54H60117
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DEPARTING ,THE CREW OBSERVED A LOW PROPELLER FLUID INDICATION ON NR 2. THE ENGINE WAS SHUTDOWN AND THE AIRCRAFT RETURNED TO POINT OF DEPARTURE. MAINTENANCE FOUND THE PACKING FOR THE PRESSURE SUMP FILLER PORT DISLODGED. PACKING REPOSITIONED, FLUID LEVEL SERVICED,  AIRCRAFT GROUND CHECKED SERVICEABLE.
